# SDR CA970618020

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 2CM353C15
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CRUISE, THE RIGHT HAND GENERATOR MECHANICAL FAIL LIGHT ILLUMINATED. THE ENGINE WAS SHUTDOWN AND PRECAUTIONARY LANDING WAS MADE. THE FAILED GENERATOR WAS REPLACED AND SYSTEM CHECKED SERVICEABLE.
